MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC231400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprostheses instructions for use, potential adverse events that may occur and/or require intervention include, but are not limited to, endoleak.
 
Event or Problem Description
On (b)(6) 2019, this patient underwent endovascular treatment of bilateral iliac artery aneurysms using gore® excluder® aaa endoprostheses.On (b)(6) 2020, follow up ct revealed a dissection proximal to the celiac artery and a type 3 disconnect endoleak and type 1b endoleak on the right side.It was reported that during the original procedure on (b)(6) 2019, there was difficulty snaring the guidewire, which might have led to wire trauma in the aorta, causing or contributing to a dissection.This was reported to fda on mfr report # 3007284313-2019-00143.On (b)(6) 2020, the physician treated the dissection with a 36 mm aortic extender component that covered the fenestration.However, during deployment of the aortic extender, the device was inadvertently deployed over the soft portion of the guidewire, which caused the delivery catheter to rotate and move distally during deployment, and the celiac artery was partially covered.The physician then cannulated the celiac artery and deployed an 8x20 mm gore® viabahn® vbx device and extended proximally in the aorta with another 36 mm aortic extender component.The type 3 endoleak between the ceb endoprosthesis and the plc231400 in the right limb was treated with a plc271400 contralateral leg component.The type 1b was treated with an 8x59 gore® viabahn® vbx successfully.(the ceb portion of this event was reported to the fda on mfr report # 3007284313-2020-01023) the patient tolerated the procedure.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11032710
Report Number3007284313-2020-01199
Device Sequence Number11078969
Product Code MIH
UDI-Device Identifier00733132618583
UDI-Public00733132618583
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/08/2021
Device Model NumberPLC231400
Device Catalogue NumberPLC231400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2020
Initial Report FDA Received Date12/17/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR